MathSciNet Relay Station
MathSciNet bibliographic data
MR144891 (26 #2432) 12.25
Swan, Richard G. Factorization of polynomials over finite fields. Pacific J. Math. 12 1962 1099–1106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement